# SDR REXA2018032100271

- Difficulty date: March 21, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 22,020 hours, 21,508 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part serial: 6095938
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E PANEL INBD ATTACH BRKT CRACKED AT ANTI-ICE TRANS DUCT MOUNT. REMOVED AND REPLACED LT WING CTR L/E PANEL INBD ATTACH BRKT IAW SRM 51-41-00.
